Resultats globals: 483 registres trobats en 0.02 segons.
Articles, 434 registres trobats
Documents de recerca, 25 registres trobats
Materials acadèmics, 24 registres trobats
Articles 434 registres trobats  1 - 10següentfinal  anar al registre:
1.
19 p, 420.8 KB Phase portraits of continuous piecewise linear Liénard differential systems with three zones / Li, Shimin (Guangdong University of Finance and Economics) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Phase portraits are an invaluable tool in studying differential systems. Most of known results about global phase portraits are related to the smooth differential systems. This paper deals with a class of planar continuous piecewise linear Liénard differential systems with three zones separated by two vertical lines without symmetry. [...]
2019 - 10.1016/j.chaos.2018.12.037
Chaos, solitons and fractals, Vol. 120 (March 2019) , p. 149-157  
2.
15 p, 434.9 KB New Family of Centers of Planar Polynomial Differential Systems of Arbitrary Even Degree / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mousavi, Marzieh (Isfahan University of Technology. Department of Mathematical Sciences) ; Nabavi, Arefeh (Isfahan University of Technology. Department of Mathematical Sciences)
The problem of distinguishing between a focus and a center is one of the classical problems in the qualitative theory of planar differential systems. In this paper, we provide a new family of centers of polynomial differential systems of arbitrary even degree. [...]
2019 - 10.1007/s10883-019-09432-x
Journal of Dynamical and Control Systems, (February 2019)  
3.
10 p, 613.0 KB Final evolutions for simplified multistrain/two-stream model for tuberculosis and dengue fever / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Oliveira, Regilene D. S. (Universidade de São Paulo. Departamento de Matemática) ; Valls, Clàudia (Universidade de Lisboa. Departamento de Matemàtica)
The simplified multistrain/two-stream model for the tuberculosis and the Dengue fever here considered has three compartments, one susceptible and the other two infectious. We characterize all the final evolutions of this model under generic assumptions.
2019 - 10.1016/j.chaos.2018.11.022
Chaos, solitons and fractals, Vol. 118 (January 2019) , p. 181-186  
4.
7 p, 419.1 KB On the periods of a continuous self-map on a graph / Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena (Múrcia). Departamento de Matemática Aplicada y Estadística) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Let G be a graph and f be a continuous self-map on G. We present new and known results (from another point of view) on the periods of the periodic orbits of f using mainly the action of f on its homology, or the shape of the graph G.
2019 - 10.1007/s40314-019-0846-0
Computational & applied mathematics, Vol. 38, Issue 2 (June 2019) , art. 78  
5.
19 p, 430.8 KB Limit cycles for discontinuous planar piecewise linear differential systems separated by an algebraic curve / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Zhang, Xiang (Shanghai Jiao Tong University. Department of Mathematics)
We study how to change the maximum number of limit cycles of the discontinuous piecewise linear differential systems with only two pieces in function of the degree of the discontinuity of the algebraic curve between the two linear differential systems. [...]
2019 - 10.1142/S0218127419500172
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 29, Núm. 2 (February 2019) , art. 1950017  
6.
17 p, 373.5 KB The non-existence, existence and uniqueness of limit cycles for quadratic polynomial differential systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Zhang, Xiang (Shanghai Jiao Tong University. Department of Mathematics)
We provide sufficient conditions for the non-existence, existence and uniqueness of limit cycles surrounding a focus of a quadratic polynomial differential system in the plane.
2019 - 10.1017/S0308210517000221
Proceedings of the Royal Society of Edinburgh. Section A. Mathematics, Vol. 149, Issue 1 (February 2019) , p. 1-14  
7.
11 p, 310.2 KB Periodic motion in non-axially symmetric galaxies / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Vidal, Claudio (Universidad del Bío-Bío. Departamento de Matemática)
We apply the averaging theory for proving the existence of twelve families of periodic orbits in a three-dimensional galactic Hamiltonian system.
2019 - 10.1016/j.geomphys.2018.09.023
Journal of geometry and physics, Vol. 140 (June 2019) , p. 1-9  
8.
14 p, 314.2 KB Periodic orbits for the perturbed planar circular restricted 3–body problem / Abouelmagd, Elbaz I. (National Research Institute of Astronomy and Geophysics (Egipte). Astronomy Department) ; Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena (Múrcia). Departamento de Matemática Aplicada y Estadística) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We characterize when the classical first and second kind of periodic orbits of the planar circular restricted 3–body problem obtained by Poincaré, can be extended to perturbed planar circular restricted 3–body problems. [...]
2019 - 10.3934/dcdsb.2019003
Discrete and continuous dynamical systems. Series B, Vol. 24, Issue 3 (March 2019) , p. 1007-1020  
9.
8 p, 630.9 KB Zero-Hopf Periodic Orbit of a Quadratic System of Differential Equations Obtained from a Third-Order Differential Equation / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Makhlouf, Ammar (University of Annaba (Algèria). Department of Mathematics)
We study the zero-Hopf bifurcation of the third-order differential equations x″′+(a1x+a0)x″+(b1x+b0)x′+x2=0,where a, a , b and b are real parameters. The prime denotes derivative with respect to an independent variable t. [...]
2019 - 10.1007/s12591-017-0375-5
Differential Equations and Dynamical Systems, Vol. 27, Issue 1-3 (January 2019) , p. 75-82  
10.
17 p, 408.6 KB Limit cycles of discontinuous piecewise quadratic and cubic polynomial perturbations of a linear center / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Tang, Yilei (Shanghai Jiao Tong University. School of Mathematical Sciences)
We apply the averaging theory of high order for computing the limit cycles of discontinuous piecewise quadratic and cubic polynomial perturbations of a linear center. These discontinuous piecewise differential systems are formed by two either quadratic, or cubic polynomial differential systems separated by a straight line. [...]
2019 - 10.3934/dcdsb.2018236
Discrete and continuous dynamical systems. Series B, Vol. 24, Issue 4 (April 2019) , p. 1769-1784  

Articles : 434 registres trobats   1 - 10següentfinal  anar al registre:
Documents de recerca 25 registres trobats  1 - 10següentfinal  anar al registre:
1.
146 p, 1.9 MB New results in averaging theory and its applications / Cândido, Murilo Rodolfo, autor. ; Llibre, Jaume, supervisor acadèmic. ; Universitat Autònoma de Barcelona. Departament de Matemàtiques.
En este trabajo presentamos nuevos resultados en la teoría del promedio para encontrar soluciones periódicas. Usando reducción de Lyapunov-Schmidt y el grado de Brouwer nosotros elaboramos un teorema del promedio capaz de detectar la persistencia de soluciones periódicas en sistemas diferenciales cuando este tiene un continuo de ceros en la primera ecuación promediada no nula. [...]
This work presents new results in the averaging theory for finding periodic solutions. Using Lyapunov-Schmidt reduction and Brouwer's degree we elaborate an averaging theorem able to detect the persistence of periodic solutions in differential systems when the first nonvanishing averaged equation has a continuum of zeros. [...]

[Barcelona] : Universitat Autònoma de Barcelona, 2019.  
2.
186 p, 977.7 KB Periodic orbits of differential systems via the averaging theory with special emphasis on Hamiltonian systems / Lembarki, Fatima Ezzahra, autor ; Llibre, Jaume, supervisor acadèmic ; Universitat Autònoma de Barcelona. Departament de Matemàtiques
Vegeu Resumfel. pdf.
[Bellaterra] : Universitat Autònoma de Barcelona, 2016  
3.
32 p, 619.7 KB Periodic orbits and nonintegrability of the Henon-Heiles Hamiltonian systems / Lembarki, Fatima Ezzahra ; Llibre, Jaume, dir. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Departament de Matemàtiques
Dans la nature et dans la vie des hommes, de nombreux processus, sont en constante évolution. Nous parlons donc de systèmes dynamiques. Généralement ces changements incessants sont souvent difficiles à prédire et modéliser car ils surviennent de manière non linéaire et n'obéissent pas pleinement aux simples lois du hasard.
2011  
4.
143 p, 889.1 KB Uniform isochronous centers of degrees 3 and 4 and their perturbations / Itikawa, Jackson ; Llibre, Jaume, dir. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Departament de Matemàtiques
En este trabajo se estudian los sistemas diferenciales polinomiales planos de grado 3 y 4 con un centro isócrono uniforme. Proporcionamos una clasificación para estos sistemas con respecto a la equivalencia topológica de sus retratos de fase globales en el disco de Poincaré. [...]
[Barcelona] : Universitat Autònoma de Barcelona, 2015  
5.
129 p, 1.1 MB Hamiltonian linear type centers and nilpotent centers of linear plus cubic polynomial vector fields / Evrim Colak, Ilker ; Llibre, Jaume, dir. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Claudia, 1973-, dir. ; Universitat Autònoma de Barcelona. Departament de Matemàtiques
En este trabajo proporcionamos doce formas normales para todos los campos vectoriales polinomiales Hamiltonianos en el plano que tienen términos lineales más cúbicos homogéneos y que poseen en el origen un centro de tipo lineal o un centro nilpotente. [...]
In this work we provide twelve normal forms for all the Hamiltonian planar polynomial vector fields having linear plus cubic homogeneous terms which possess a linear type center or a nilpotent center at the origin, and find their global phase portraits on the Poincaré disk. [...]

[Barcelona] : Universitat Autònoma de Barcelona, 2014  
6.
162 p, 983.1 KB Generalizaciones de la teoría de integrabilidad de Darboux para campos de vectores polinomiales / Bolaños Rivera, Yudy Marcela ; Llibre, Jaume, dir. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Claudia, 1973-, dir. ; Universitat Autònoma de Barcelona. Departament de Matemàtiques
En matemáticas, la integrabilidad de los campos de vectores polinomiales ha sido objeto de estudio desde hace más de cien años. En 1878, Darboux dio unas condiciones que permiten establecer la existencia de una integral prime- ra para estos campos. [...]
In mathematics, the integrability of polynomial vector fields has been studied for more than one hundred years. In 1878, Darboux provided conditions to establish the existence of first integrals for these fields. [...]

[Barcelona] : Universitat Autònoma de Barcelona, 2013  
7.
21 p, 391.2 KB Symmetric planar central configurations of five bodies: Euler plus two / Gidea, Marian (Northeastern Illinois University. Department of Mathematics) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Centre de Recerca Matemàtica
We study planar central configurations of the five-body problem where three of the bodies are collinear, forming an Euler central configuration of the three-body problem, and the two other bodies together with the collinear configuration are in the same plane. [...]
Centre de Recerca Matemàtica 2009 (Prepublicacions del Centre de Recerca Matemàtica ; 907)  
8.
13 p, 203.5 KB Reduction of periodic difference systems to linear or autonomous ones / Li, Weigu (Peking University. School of Mathematical Sciences) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Wu, Hao (Centre de Recerca Matemàtica) ; Universitat Autònoma de Barcelona. Centre de Recerca Matemàtica
We extend Floquet theory for reducing nonlinear periodic difference systems to autonomous ones (actually linear) by using normal form theory.
Centre de Recerca Matemàtica 2006 (Prepublicacions del Centre de Recerca Matemàtica ; 705)  
9.
17 p, 211.0 KB Hopf bifurcation for degenerate singular points of multiplicity 2n-1 in dimension 3 / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Wu, Hao (Centre de Recerca Matemàtica) ; Universitat Autònoma de Barcelona. Centre de Recerca Matemàtica
Centre de Recerca Matemàtica 2006 (Prepublicacions del Centre de Recerca Matemàtica ; 704)  
10.
18 p, 243.1 KB Polynomial and linearized normal forms for almost periodic differential systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Wu, Hao (Centre de Recerca Matemàtica) ; Universitat Autònoma de Barcelona. Centre de Recerca Matemàtica
"Vegeu el resum a l'inici del document del fitxer adjunt".
Centre de Recerca Matemàtica 2006 (Prepublicacions del Centre de Recerca Matemàtica ; 703)  

Documents de recerca : 25 registres trobats   1 - 10següentfinal  anar al registre:
Materials acadèmics 24 registres trobats  1 - 10següentfinal  anar al registre:
1.
4 p, 118.0 KB Equacions diferencials i modelització II [100101] / Llibre Saló, Jaume ; Universitat Autònoma de Barcelona. Facultat de Ciències
Aquesta assignatura és la segona part d'un curs d'introducció a les equacions diferencials. Igual que l'assignatura Equacions Diferencials i Modelització I, té una vessant teòrica (que es treballarà a les classes de teoria i de problemes) i una vessant aplicada, que s'introduirà a les classes de teoria i que es practicarà tant a classes de problemes com a les classes pràctiques. [...]
Esta asignatura es la segunda parte de un curso de introducción a las ecuaciones diferenciales. Al igual que la asignatura Ecu Modelización I, tiene una vertiente teórica (que se trabajará en las clases de teoría y de problemas) y una vertiente aplicada, las clases de teoría y que se practicará tanto en las clases de problemas como en las clases prácticas. [...]

2019-20
Grau en Matemàtiques [777]
3 documents
2.
4 p, 119.5 KB Mètodes numèrics [100097] / Gasull Embid, Armengol ; Llibre Saló, Jaume ; Serna Salichs, Susana ; Universitat Autònoma de Barcelona. Facultat de Ciències
La ciència i la tecnologia es recolzen en models matemàtics de fenòmens reals, desenvolupats amb finalitats predictives. Un mínim de realisme dóna lloc a models difícilment resolubles de forma totalment analítica. [...]
La ciencia y la tecnología se apoyan en modelos matemáticos de fenómenos reales, desarrollados con fines predictivos. Un mínimo de realismo da lugar a modelos difícilmente resolubles de forma totalmente analítica. [...]

2019-20
Grau en Matemàtiques [777]
3 documents
3.
5 p, 83.0 KB Mètodes numèrics [100097] / Llibre Saló, Jaume ; Universitat Autònoma de Barcelona. Facultat de Ciències
La ciència i la tecnologia es recolzen en models matemàtics de fenòmens reals, desenvolupats amb finalitats predictives. Un mínim de realisme dóna lloc a models difícilment resolubles de forma totalment analítica. [...]
2018-19
Grau en Matemàtiques [777]
2 documents
4.
5 p, 83.0 KB Mètodes numèrics [100097] / Llibre Saló, Jaume ; Universitat Autònoma de Barcelona. Facultat de Ciències
La ciència i la tecnologia es recolzen en models matemàtics de fenòmens reals, desenvolupats amb finalitats predictives. Un mínim de realisme dóna lloc a models difícilment resolubles de forma totalment analítica. [...]
2017-18
Grau en Matemàtiques [777]  
5.
5 p, 83.1 KB Mètodes numèrics [100097] / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Facultat de Ciències
La ciència i la tecnologia es recolzen en models matemàtics de fenòmens reals, desenvolupats amb finalitats predictives. Un mínim de realisme dóna lloc a models difícilment resolubles de forma totalment analítica. [...]
2016-17
Matemàtiques [777]  
6.
4 p, 28.4 KB Equacions diferencials i modelització II [100101] / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Facultat de Ciències
Aquesta assignatura és la segona part d'un curs d'introducció a les equacions diferencials. Igual que l'assignatura Equacions Diferencials i Modelització I, té una vessant teòrica (que es treballarà a les classes de teoria i de problemes) i una vessant aplicada, que s'introduirà a les classes de teoria i que es practicarà tant a classes de problemes com a les classes pràctiques. [...]
2015-16
Matemàtiques [777]  
7.
5 p, 107.1 KB Equacions diferencials i modelització II [100101] / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Facultat de Ciències
Aquesta assignatura és la segona part d'un curs d'introducció a les equacions diferencials. Igual que l'assignatura Equacions Diferencials i Modelització I, té una vessant teòrica (que es treballarà a les classes de teoria i de problemes) i una vessant aplicada, que s'introduirà a les classes de teoria i que es practicarà tant a classes de problemes com a les classes pràctiques. [...]
2014-15
Matemàtiques [777]  
8.
5 p, 107.1 KB Equacions diferencials i modelització II [100101] / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Facultat de Ciències
Aquesta assignatura és la segona part d'un curs d'introducció a les equacions diferencials. Igual que l'assignatura Equacions Diferencials i Modelització I, té una vessant teòrica (que es treballarà a les classes de teoria i de problemes) i una vessant aplicada, que s'introduirà a les classes de teoria i que es practicarà tant a classes de problemes com a les classes pràctiques. [...]
2013-14  
9.
1 p, 505.6 KB Anàlisi de Fourier i equacions diferencials en deriv. parc. [28011] / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Facultat de Ciències
2000-01
Llicenciat en Matemàtiques [466]  
10.
2 p, 651.2 KB Ampliació de sistemes dinàmics [5013] / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Facultat de Ciències
1984-85
Llicenciat en Matemàtiques [3]  

Materials acadèmics : 24 registres trobats   1 - 10següentfinal  anar al registre:
Vegeu també: autors amb noms similars
482 Llibre, Jaume
8 Llibre, Jaume,
1 Llibre, Josep M
1 Llibre, Josep M.
Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.